MAUDE Adverse Event Report: SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA

SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA
Model Number FG-0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Implant Pain (4561)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with an encore system and approximately 2 1/2 months later developed a self-limiting stitch abscess.The patient received 2 doses of steroids and antibiotics.The device was later explanted, the wound healed and the patient is doing well.

Brand Name
ENCORE SYSTEM
Common Device Name
INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA
Manufacturer (Section D)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer (Section G)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer Contact
michael kolber
101 church street
suite 3
los gatos, CA 95030
4083209424
MDR Report Key16242214
Report Number3008792120-2023-00006
Device Sequence Number6606097
Product Code ORY
UDI-Device Identifier00862211000206
UDI-Public00862211000206
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-0002
Device Lot Number0907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown